MathSciNet Relay Station
MathSciNet bibliographic data
MR2098099 53C29 (20H15 53C26)
Ha, Ku Yong; Lee, Jong Bum; Lee, Kyung Bai Maximal holonomy of infra-nilmanifolds with 2-dimensional quaternionic Heisenberg geometry. Trans. Amer. Math. Soc. 357 (2005), no. 1, 355–383.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement